# SDR AALA201509109003

- Difficulty date: September 9, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 68,612 hours, 26,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR EMER LIGHT LENS DETACHED.  ADJUSTED EMER LIGHT COVER LOCKING TABS OVER 2R DOOR.  OPERATIONS CHECKED OK.
